# SDR AALA202401049088

- Difficulty date: December 27, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A320*
- Aircraft serial: 4957
- Aircraft time: 38,608 hours, 15,050 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: D5598251020000
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILZER ELEVATOR HINGE FITING #2 ACTUATOR FITTING INBOARD SIDE LOCKING LUG WORN BETWEEN STABILIZER STATION 1809 AND 2707, RIBS 5 AND 7. REPIARED FITTING PER RM 55-26-47-300-001 PROCEDURE 2.A.
